# SDR DXTA2014032405696

- Difficulty date: March 21, 2014
- Submitted: March 27, 2014
- Operation: Air carrier
- Aircraft: N305QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800088
- Aircraft time: 6,633 hours, 4,248 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Swivel Fitting
- Part number: USM1514J4G
- Part serial: 312118
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER LOWERING GEAR,  HYDRAULIC VOLUME LOW CAS MESSAGE APPEARED, FOLLOWED BY THE HYDRAULIC PRESSURE LOW LT & RT CAS MESSAGE.  COMPLETED THE HYDRAULIC VOLUME LOW EMERGENCY CHECKLIST.  EMERGENCY BRAKING WORKED AS EXPECTED.  INSPECTION REVEALED PRESSURE PART ON NOSE STEERING UNIT CAME LOOSE. REPLACED SWIVEL AND HOSE IAW MM 32-50-00. ACCOMPLISHED HYDRAULIC SYSTEM BLEED IAW MM 12-12-02, LEAK CHECK, CLEARANCE CHECK, AND OPS CHECKS GOOD. SERVICED BRAKE BOTTLE IAW MM 12-13-01. ACCOMPLISHED BRAKE BLEED PROCEDURE IAW MM 32-42-10.
